# SDR F3LA200300122

- Difficulty date: June 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 33,283 hours, 17,329 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8505115
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED ALTITUDE WARNING HORN SOUNDED WHILE CLIMBING THROUGH 23,000 FT.  STARTED DESCENT TO 10,000 FT.  COMPLETED CHECKLIST AT 10,000 FT. IN MANUAL MODE AND AIRCRAFT STARTED PRESSURIZING. DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT. ON THE GROUND, THE AIRCRAFT PRESSURIZED TO 2,000 FT.  HAD TO OPEN THE OUTFLOW VALVE USING THE MANUAL MODE TO DEPRESSURIZE AIRCRAFT.  PERFORMED TROUBLESHOOTING OF THE CABIN PRESSURE SYSTEM IAW MM 21-31-00, PAGES 501-522.  AUTO SYSTEM BAROMETRIC CORRECTION FAILED STEPS 2.4.G, ALL OTHER SYSTEMS (STANDBY, MANUAL) OPERATED NORMALLY.  REPLACED CABIN PRESSURE CONTROLLER AND TESTED THE SYSTEM IAW MM 21-31-00.  SYSTEM CHECKED NORMAL IN ALL MODES.
